# SDR DALA2022012600535

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,898 hours, 24,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT 1R PASSENGER DOOR, IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00035: ROTARY SNUBBER WAS REMOVED AND REPLACED BY SERVICEABLE SNUBBER PER B757-200 AMM 52-11. (2098882)
